MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PLATE 8 HOLES 111MM; PLATE,FIXATION,BONE
Model Number 223.581
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Erosion (2075)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier and weight not available for reporting.Date of patient infection is not known.Additional product codes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was implanted with a 10mm cannulated tibial nail, 5.0mm locking screw, 3.5mm locking compression plate (lcp) fibula plate, and six (6) unknown 3.5mm cortex screws on (b)(6) 2018.On unknown date patient developed skin breakdown and infection at the implant site.Patient was returned to surgery on (b)(6) 2018 where all hardware was removed.An antibiotic rod was placed until patient infection is cleared.Surgery was completed successfully with no delay.Patient status reported as stable.This report is for one (1) 3.5mm lcp plate.This is report 3 of 4 for (b)(4).

Brand Name
3.5MM LCP PLATE 8 HOLES 111MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7687625
Report Number2939274-2018-52878
Device Sequence Number13816202
Product Code HRS
UDI-Device Identifier10886982157959
UDI-Public(01)10886982157959
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.581
Device Catalogue Number223.581
Device Lot NumberA560147
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR